# SDR DXTA200300047

- Difficulty date: June 14, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,609 hours, 6,172 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, BRAKE PRESSURE AVAILABLE BUT SLOW TO APPLY.  DURING TAXI IN, ABOUT 10 MPH, BRAKES RELEASE AND ENGAGE INTERMITTENTLY.  TROUBLESHOT AND FOUND RT ANTI-SKID WIRING HARNESS DEFECTIVE.  REMOVED & REPLACED HARNESS IAW 560 M/M CH 32-42-07, OPS CHECKED GOOD.
